Следене
Dong Han Kim
Dong Han Kim
Потвърден имейл адрес: dongguk.edu
Заглавие
Позовавания
Позовавания
Година
The shrinking target property of irrational rotations
DH Kim
Nonlinearity 20 (7), 1637, 2007
682007
The waiting time for irrational rotations
DH Kim, BK Seo
Nonlinearity 16 (5), 1861, 2003
542003
The dynamical Borel-Cantelli lemma and the waiting time problems
S Galatolo, DH Kim
Indagationes Mathematicae 18 (3), 421-434, 2007
422007
The dynamical Borel-Cantelli lemma for interval maps
DH Kim
Discrete and Continuous Dynamical Systems 17 (4), 891-900, 2006
402006
The recurrence time for interval exchange maps
DH Kim, S Marmi
Nonlinearity 21 (9), 2201, 2008
262008
On Kurzweil's 0-1 law in inhomogeneous Diophantine approximation
M Fuchs, DH Kim
arXiv preprint arXiv:1501.04714, 2015
242015
On the law of logarithm of the recurrence time
C Kim, DH Kim
Discrete and Continuous Dynamical Systems 10 (3), 581-587, 2003
232003
Metric inhomogeneous Diophantine approximation on the field of formal Laurent series
DH Kim, H Nakada
Acta Arithmetica 150 (2), 129-142, 2011
222011
Dirichlet uniformly well-approximated numbers
DH Kim, L Liao
International Mathematics Research Notices 2019 (24), 7691-7732, 2019
212019
A new complexity function, repetitions in Sturmian words, and irrationality exponents of Sturmian numbers
Y Bugeaud, DH Kim
Transactions of the American Mathematical Society 371 (5), 3281-3308, 2019
19*2019
The recurrence time for ergodic systems with infinite invariant measures
S Galatolo, DH Kim, KK Park
Nonlinearity 19 (11), 2567, 2006
162006
Refined shrinking target property of rotations
DH Kim
Nonlinearity 27 (9), 1985, 2014
132014
The first return time properties of an irrational rotation
DH Kim, K Park
Proceedings of the American Mathematical Society 136 (11), 3941-3951, 2008
132008
On the Diophantine nature of the elements of Cantor sets arising in the dynamics of contracted rotations
Y Bugeaud, DH Kim, M Laurent, A Nogueira
arXiv preprint arXiv:2001.00380, 2020
112020
The recurrence time for irrational rotations
DH Kim
102006
Average convergence rate of the first return time
G Choe, D Kim
Colloquium Mathematicae 84 (1), 159-171, 2000
102000
Zero-one law of Hausdorff dimensions of the recurrent sets
DH Kim, B Li
arXiv preprint arXiv:1510.00495, 2015
92015
Subword complexity and Sturmian colorings of regular trees
DH Kim, S Lim
Ergodic Theory and Dynamical Systems 35 (2), 461-481, 2015
92015
Tests of randomness by the gambler’s ruin algorithm
C Kim, GH Choe, DH Kim
Applied mathematics and computation 199 (1), 195-210, 2008
92008
Bounded type interval exchange maps
DH Kim, S Marmi
Nonlinearity 27 (4), 637, 2014
82014
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20